Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
karam

I ran out of accutane (it's thursday) & I won't be able to pick up my next prescription until Tuesday, how bad is that?

Recommended Posts

I've only been on it 1 month & at a very low dose..so I don't have much built up in my system to begin with, & with 5 days off, I don't know what to think

Edited by karam

Share this post


Link to post
Share on other sites

I had this issue, too. I called my derm and asked them what I should do. Luckily for me, I noticed it before I was out, so I rationed them throughout the last half of the month. They didn't even suggest that, but it just made me feel more comfortable. So, if you have pills left, you could try that. They basically told me that it happens all the time and it wasn't a big deal. I'm guessing because it's a fat soluble medication. Oh, and I'm on 40mg. Not sure if you consider that a "low dose" or not. Anyway, everything will be fine :)

Share this post


Link to post
Share on other sites

I have been told hat Acutane stays in your system for a full 30 days. So if you miss a couple days here or their, you should be fine. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×